# SDR YENA2025040200359

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 4,610 hours, 866 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Screen
- Condition: Loose
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

FLT#420, LAX-BOS. 'AFTER TAKE OFF (GW193800) A CONSTANT VIBRATION ON THE RUDDER PEDALS (BOTH). THE VIBRATION  LASTED DURING THE CLIMB, DIFFERENT PITCH ON THE AC. DID NO ATTENUATE THE VIBRATION. AT CRUISE THE VIBRATION WAS MUCH LESS THAN CLIMBING PHASE. AN AIRCRAFT VIBRATION REPORTING SURVEY WAS COMPLETED; PERFORMED INSPECTION OF RUDDER PER TSM 27-20-00. FOUND NO DEFECTS WITH THE RUDDER. INSPECTED LEFT AND RIGHT ELEVATOR AND ACTUATORS FOUND NO DEFECTS AT THIS TIME. INSPECTED RUDDER PEDDLES FOUND OUTLET COVER SCREENS ON LEFT PEDDLES LOOSE AND VIBRATING WITH AIRFLOW MOVING ACROSS THEM. REPAIRED SCREENS IAW 21-41-51.AC OK FOR SERVICE.'
